# SDR USAA2013090400004

- Difficulty date: August 24, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK -  CORROSION ON FLOORBEAM TEE AT BS 986 BETWEEN LBL 60 TO RB L60.  REPAIRED FLOORBEAM TEE IAW SRM 53-00-51-2R-2.
